Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can a relapse be a side-effect? ricardo

Posted by Dysfunk on April 29, 2003, at 10:00:26

In reply to Can a relapse be a side-effect?, posted by ricardo on April 28, 2003, at 11:52:51

Ricardo,

Were you on something else before you tried this? If so, maybe that is finally out of your system and you are feeling depressed because the medication hasn't kicked in yet. That is what happened to me. I also did not have success on Effexor and felt it made me more depressed, angry, anti-social...than better. Try and wait it out and see if it improves for you. Good luck!

-Dysfunk


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[223128]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dysfunk thread:222911
URL: http://www.dr-bob.org/babble/20030429/msgs/223128.html